# SDR REXA2019122641741

- Difficulty date: December 14, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Bs 346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PROTECTION PLATE SUPPORT ANGLE AT BS 346 BETWEEN RBL 41 TO 44 AT THE GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA.  THE  SUPPORT ANGLE WAS REPLACED IAW SRM 51-42-06-001-001-A01 PAR 6C.
